Annali di Matematica Pura ed Applicata

, Volume 143, Issue 1, pp 101–122

A classification of Riemannian manifolds with structure group Spin (7)

  • Marisa Fernández
Article

DOI: 10.1007/BF01769211

Cite this article as:
Fernández, M. Annali di Matematica pura ed applicata (1986) 143: 101. doi:10.1007/BF01769211

Summary

Riemannian manifolds with structure group Spin (7)are 8-dimensional and have a distinguished 4 -form. In this paper, the covariant derivative of the fundamental 4 -form is studied, and it is shown that there are precisely four classes of such manifolds.

Copyright information

© Nicola Zanichelli Editore 1986

Authors and Affiliations

  • Marisa Fernández
    • 1
  1. 1.Departamento de Geometria e Topologia, Facultade de MatematicasUniversidade de SantiagoSpain